# SDR WTAA960104

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- Engine: Pwa PW118
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Connector
- Part number: MS3456W10SL3S
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SMF - RIGHT ENGINE FILTER LIGHT ILLUMINATED ON TAKEOFF ROLL. TAKEOFF ABORTED WITHOUT INCIDENT.  DEFERRED INDICATOR PER MEL 73-33-1.  AIRCRAFT RETURNED TO SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL WITH CLEANING OF RIGHT ENGINE LOW PRESSURE FILTER CANNON PLUG AND THE PRECAUTIONARY REPLACEMENT OF FUEL FILTERS.  (M)
